Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

REAL POLYNOMIAL MAPS AND SINGULAR OPEN BOOKS AT INFINITY

Author(s):
Araujo Dos Santos, Raimundo N. [1] ; Chen, Ying [2] ; Tibar, Mihai [3]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, ICMC, Ave Trabalhador Sao Carlense, 400 Cp Box 668, BR-13560970 Sao Paulo - Brazil
[2] Huazhong Univ Sci & Technol, Sch Math & Stat, Wuhan 430074 - Peoples R China
[3] Univ Lille 1, UMR CNRS 8524, Math, F-59655 Villeneuve Dascq - France
Total Affiliations: 3
Document type: Journal article
Source: MATHEMATICA SCANDINAVICA; v. 118, n. 1, p. 57-69, 2016.
Web of Science Citations: 0
Abstract

We provide significant conditions under which we prove the existence of stable open book structures at infinity, i.e. on spheres S-R(m-1) of large enough radius R. We obtain new classes of real polynomial maps R-m -> R-p which induce such structures. (AU)

FAPESP's process: 11/20804-1 - Topology of real and complex polynomials mappings: local and global aspects (at infinity)
Grantee:Raimundo Nonato Araújo dos Santos
Support type: Regular Research Grants
FAPESP's process: 12/18957-7 - Study of singularities for mixed polynomials
Grantee:Ying Chen
Support type: Scholarships in Brazil - Post-Doctorate